# SDR ABXA20121026290

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 70,322 hours, 33,037 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 145T86709
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER SPAR CHORD CORRODED FROM OUTBOARD END APPROX LBL 28.6 STA 955.  CORROSION OUT OF LIMITS.  CUT AND REMOVED OUT OF LIMITS SECTION OF CHORD.  REPAIRED IAW REA B657-60353-MR. REA B657-60353-MR, REA B657-60353-MR, ACFT WAS GROUNDED.
